# SDR DHL2001807010

- Difficulty date: May 8, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 12 DEGREE FLAPS AUTOPILOT CLICKED OFF ON APPROACH.  RESET CLICKED OFF AT FLAPS 22. R&R PITCH COMPUTER PER M/M 22-13-01.  PERFORMED TEST OF PITCH TRIM PORTION OF A/P IAW 22-13-01.  TEST OK USING TIC 30 BOX.
